# SDR AALA20120116TUL01

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT STATION 1338 LNGERON 1 LEFT, JUST UNDER TOP FASTENER.  INSTALLED DOUBLER AFT CABIN BULK HEAD STATION 1338 OVER AFT ENTRY DOOR PER AARD 53-10-00-15.
